I've been on the Nuvaring for over 3 years and have never had an issue and have used it very consistently (I'm quite paranoid so I'm very careful with my birth control.). Today is Thursday, and I should be removing my Nuvaring on Monday (about 3 days from today). Today, I went to the bathroom and noticed significant spotting (enough to warrant using a tampon, and is a mixture of brown/red) and it concerned me. This has never happened before. Is this anywhere close to normal? Should I see a doctor?
No responses have yet been posted. Add your response to this question.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2016 • 0 answers
Posted 8 Aug 2016 • 0 answers
Posted 8 Nov 2016 • 0 answers
Posted 3 Jun 2017 • 0 answers
Posted 19 Oct 2017 • 0 answers